Thursday, July 30, 2015

Widgets

Pedrol (Paracetamol) A Quick Remedy Of Fever Headache

Pedrol (Paracetamol) Best Alternative Of Calpol

Pedrol paracetamol for fever and headache
Pedrol is produced by Stanley, which contains paracetamol. It is the best alternative of Calpol. Pedrol series contains number of products, such as Pedrol, Pedrol Fort, Pedrol Total Pedrol Extra and Pedrol Tablet. All of these products contains pracetamol and some of them contain pracetamol, caffeine plus chlorpheniramine. If you are facing following kinds of symptoms, you can use this medicine. Such as
Teething
Feverish
Watery and Itchy eyes
Sneezing
Influenza
Hay Fever
Toothache
Runny Nose
Feverish
Teething

Precaution: Do not Use Any Medicine Without Doctor’s Prescription
Pedrol Drops For Infants
(Paracetamol)
Pedrol Drops For Infants

Composition
Each 5ml contains
Paracetamol (B.P) 250mg
Symptoms
Body Pain, High Temperature , Feverish, Influenza
Rough Diagnose (Not Valid
Fever, Body Pain
Dose
According to doctor’s prescription
Company
Stanley
Retail Price in Pakistan
Rs 22
Pedrol 60ml (Syrup)
(Paracetamol)
Pedrol 60ml syrup

Composition
Each 5ml contains
Paracetamol (B.P) 250mg
Symptoms
Body Pain, High Temperature , Feverish, Influenza
Rough Diagnose (Not Valid)
Fever, Body Pain
Dose
According to doctor’s prescription
Company
Stanley
Retail Price in Pakistan
Rs 28
Pedrol Fort 60ml (Syrup)
(Paracetamol)
Pedrol Forte Syrup

Composition
Each 5ml contains
Paracetamol (B.P) 250mg
Symptoms
Body Pain, High Temperature
Rough Diagnose (Not Valid)
Fever, Body Pain
Dose
According to doctor’s prescription
Company
Stanley
Retail Price in Pakistan
Rs 35
Pedrol Total 60ml (Syrup)
(Paracetamol)
Pedrol Totol syrup

Composition
Each 5ml contains
Paracetamol (B.P) 250mg
Symptoms
Body Pain, High Temperature
Rough Diagnose (Not Valid)
Fever, Body Pain
Dose
According to doctor’s prescription
Company
Stanley
Retail Price in Pakistan
Rs 40
Pedrol Tablet 500mg
(Paracetamol)
Pedrol tablet 500mg

Composition
Each uncoated tablet contains
Paracetamol (B.P) 500mg
Symptoms
Body Pain, High Temperature
Rough Diagnose (Not Valid)
Fever, Body Pain
Dose
According to doctor’s prescription
Company
Stanley
Per tablet price in Pakistan
Rs 1.8
Pedrol Extra Tablet 500mg
(Paracetamol + Caffeine BP)
Pedrol Extra Tablet 500mg

Composition
Each uncoated tablet contains
Paracetamol (B.P) 500mg
Caffeine (B.P) 65mg
Symptoms
Body Pain, High Temperature
Rough Diagnose (Not Valid)
Fever, Body Pain
Dose
According to doctor’s prescription
Company
Stanley
Per tablet price in Pakistan
Rs 1.1

0 comments:

Post a Comment